To refer to this page use:
|Abstract:||For n = 3, 4, and 5, we prove that, when S n -number fields of degree n are ordered by their absolute discriminants, the lattice shapes of the rings of integers in these fields become equidistributed in the space of lattices.|
|Electronic Publication Date:||15-Apr-2016|
|Citation:||Bhargava, Manjul, Harron, Piper. (2016). The equidistribution of lattice shapes of rings of integers in cubic, quartic, and quintic number fields. COMPOSITIO MATHEMATICA, 152 (1111 - 1120). doi:10.1112/S0010437X16007260|
|Pages:||1111 - 1120|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||COMPOSITIO MATHEMATICA|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.